Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The conormal derivative problem for equations of variational type in nonsmooth domains


Author: Gary M. Lieberman
Journal: Trans. Amer. Math. Soc. 330 (1992), 41-67
MSC: Primary 35J65; Secondary 49Q20
DOI: https://doi.org/10.1090/S0002-9947-1992-1116317-1
MathSciNet review: 1116317
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is well known that elliptic boundary value problems in smooth domains have smooth solutions, but if the domain is, say, $ {C^1}$, the solutions need not be Lipschitz. Recently Korevaar has identified a class of Lipschitz domains, in which solutions of the capillary problem are Lipschitz assuming the contact angle relates correctly to the geometry of the domain. Lipschitz bounds for more general boundary value problems in the same class of domains are proved. Applications to variational inequalities are also considered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35J65, 49Q20

Retrieve articles in all journals with MSC: 35J65, 49Q20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1992-1116317-1
Keywords: Quasilinear elliptic equations, conormal derivative, boundary value problems, variational inequalities
Article copyright: © Copyright 1992 American Mathematical Society